# SDR A6WA200640229

- Difficulty date: June 3, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 8,540 hours, 7,549 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE HARD TO OPEN.  ADJUSTED SERVICE DOOR ROLLER STOPS, AMM, OPS CHECK GOOD.  (K)
